It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=feversandpain]Accutane is really bad for your body. It has some really whacky effects and can do a serious number on your liver. I believe there was a kid who flew a small plane into a building and he was on accutane. Apparently it makes some people psychotic and suicidal. Good luck with that. You should try spectro gel it's really good for sensitive skin. And you should get a bottle of something with sulfur in it. I forget the name of this particular brand I had when i was younger but it contained sulfur and it killed acne. If your acne is really really bad then go on accutane, but if not, I really wouldnt go on that. It's serious stuff and it stays in your body for months even year after stopping it. I would really wonder about your doctor if your acne was not very bad and he was prescribing that stuff.[/QUOTE]

They dispelled those rumors about the boy who flew into the building because he was on or took Accutane. Have you personally taken it? I have. I'll agree with you that it can have adverse effects on the body, but it doesn't drive a person to insanity or depression. I, for one, was depressed even before I went on Accutane, and I know that's the case with a lot of others. I don't necessarily think it induces depression or a chemical imbalance; however, if the drug isn't working to one's expectations, then yes, that'll lead one to become depressed. Accutane is the last resort for MANY people, so it's only natural for one to become depressed, because it isn't working. I'm telling you from experience... It's all mental, as is everything else. If you tell yourself nothing's going to happen, then nothing's going to happen. I took Accutane 3 years ago and I'm fine... Skin is clear... Red marks are still there, but they're gradually fading. Bottom line, If you go in for your monthly lab tests and discuss whatever concerns you may have with your doctor, you'll be fine. Stay positive... EVERY drug has side-effects.

Aside from that, I'd recommend a good chap stick or even aquaphor, because you will experience chapped lips. Make sure you moisturize often throughout the day, as your skin will become very dry throughout the course of your treatment. Keep in mind that your skin will also be more sensitive while on the drug as well... Don't expect to see a reduction or fading in red marks, because your skin will probably be so dry and red, that you won't even notice. Red marks fade after treatment when your skin slowly regains it's ability to secrete oil; Accutane controls how much oil your skin secretes, but after the drug subsides, you'll start to produce more oil. I went on Accutane with oily skin and came off with normal skin; it's neither too dry nor too oily. Just to add on to what I said earlier about moisturizing, make sure to moisturize your entire body... Not just your face.





All times are GMT -7. The time now is 07:58 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!